# SDR DALA2023110909239

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 91,375 hours, 16,716 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1812 DOOR 1L INTERIOR ESCAPE SLIDE HATCH COVER SAGS LOWER THAN NORMAL WITH DOOR OPEN. CORRECTIVE ACTION: FOUND L1 DOOR SLIDE BULGING. REMOVED AND INSTALLED L1 DOOR SLIDE PER WORKCARD 5200-4473 (5062096)
